# SDR SWAA2023092603382

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWH OVERWING EXIT LIGHT FWD OF DOOR CUTOUT IS BROKEN.<[01] REPLACED LWH OVERWING EXIT LIGHT FWD OF DOOR AND GOOD OPERATIONAL TEST PER AMM 33-51-01-960-802.;[02] VERIFIED
